# SDR HEEA0010029

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5F155106
- Condition: Defective
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ENGINE HAS HIGH OIL TEMPERATURE.
